Article citationsMore>>

K. Dilcher, “A Generalization of the Enestrom-Kakeya theorem,” Journal of Mathematical Analysis and Applications, Vol. 116, 1986, pp. 473-488. doi:10.1016/S0022-247X(86)80012-9

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.